| Catalog Number |
XIITP4311 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Pain (1994)
| Date of Event |
08/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).E1: email address and first/given name unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant at tooth site #15 was removed due to infection.The implant had been placed in 2022 with no particular problems and good stability.The patient returned in the summer of 2025 with an abscess on the implant, accompanied by suppuration and marked mobility.Symptoms as a result of the event: pain.